# SDR ASAA2019080763325

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,060 hours, 12,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R-2 DOOR HAS BROKEN LENS. GROUNDED - YES. REMOVED AND REPLACED LENS AND TESTED LIGHT ASSY PER B737-800 AMM 33-51-01-960-801 - OPS NORMAL.
